应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2015, Vol. 31 Issue (1): 1-10    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
Inequalities for Independent Random Variables on Upper Expectation Space
Wu Panyu
Qilu Securities Institute for Financial Studies, Shandong University

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn